MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST
Catalog Number 20398
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reports false positive results over several months.Unknown if symptomatic or asymptomatic.Confirmation not performed.No apparent adverse event.Report 90 of 100.
 
Additional Manufacturer Narrative
Investigation conclusion: retained devices of the same lot tested with negative standard yielded accurate negative results.Returned product of the same lot from other customers observed faint grey/pink test lines.Root cause: unable to determine, source: phone.

Brand Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Common Device Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key22937808
Report Number0002024674-2025-00539
Device Sequence Number18611607
Product Code QKP
UDI-Device Identifier30014613339670
UDI-Public(01)30014613339670(10)709752(11)240801(17)251003
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Catalogue Number20398
Device Lot Number709752
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown